# SDR DALA13021049232

- Difficulty date: May 3, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N932DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53457
- Aircraft time: 30,297 hours, 21,298 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AFT OF L1 DOOR PUNCTURED BETWEEN L17L AND L18L.  REMOVED DAMAGED SKIN IAW SRM 53-30-01.  FABRICATED, TREATED, PRIMED AND INSTALLED DOUBLER AND FILLER IAW SRM 53-30-01, FIG 8B.
